# SDR QXEA2024123000327

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 15,864 hours, 10,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RUNNING TERMINATION CGECKLIST SOME OF THE EMER LIGHTS STAYED ILLUMINATED EVEN THOUGH ALL SWITCHES ARE OFF. REMOVED FROM SERVICE. CYCLED POWER & PERFORMED EMERGENCY LIGHTING OPERATIONAL TEST IAW E-175 AMM 33-50-00-710-801-A OPS CHECK GOOD LIGHTS ALL EXTINGUISHED. SYSTEM OPERATES NORMAL. RETURNED TO SERVICE. NO PARTS REPLACED.
